Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Cohomology of infinite algebras


Authors: Alex Rosenberg and Daniel Zelinsky
Journal: Trans. Amer. Math. Soc. 82 (1956), 85-98
MSC: Primary 09.3X
DOI: https://doi.org/10.1090/S0002-9947-1956-0078358-3
MathSciNet review: 0078358
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. A. Albert, Structure of algebras, New York, 1939.
  • [2] E. Artin, C. Nesbitt, and R. Thrall, Rings with minimum condition, Ann Arbor, 1944. MR 0010543 (6:33e)
  • [3] M. Auslander, On the dimension of modules and algebras III, Nagoya Math. J. vol. 9 (1955) pp. 67-77. MR 0074406 (17:579a)
  • [4] H. Cartan and S. Eilenberg, Homological algebra, Princeton, 1956. MR 0077480 (17:1040e)
  • [5] W. C. Carter, On the cohomology theory of fields, unpublished doctoral dissertation, Harvard University, 1947.
  • [6] S. Eilenberg, Algebras of cohomologically finite dimension, Comment. Math. Helv. vol. 28 (1954) pp. 310-319. MR 0065544 (16:442c)
  • [7] S. Eilenberg, M. Ikeda, and T. Nakayama, On the dimension of modules and algebras I, Nagoya Math. J. vol. 8 (1955) pp. 49-57. MR 0069157 (16:993a)
  • [8] G. Hochschild, On the cohomology groups of an associative algebra, Ann. of Math. vol. 46 (1945) pp. 58-67. MR 0011076 (6:114f)
  • [9] -, On the cohomology theory for associative algebras, Ann. of Math. vol. 47 (1946) pp. 568-579. MR 0016762 (8:64c)
  • [10] -, Cohomology and representation of associative algebras, Duke Math. J. vol. 14 (1947) pp. 921-948. MR 0022842 (9:267b)
  • [11] M. Ikeda, H. Nagao, and T. Nakayama, Algebras with vanishing $ n$-cohomology groups, Nagoya Math. J. vol. 7 (1954) pp. 115-131. MR 0064032 (16:214f)
  • [12] N. Jacobson, The theory of rings, New York, 1943. MR 0008601 (5:31f)
  • [13] V. M. Kuročkin, The decomposition of algebras into a semi-direct sum of the radical and a semisimple subalgebra, C. R. (Doklady) Acad. Sci. URSS (N. S.) vol. 36 (1942) pp. 42-45.
  • [14] D. Zelinsky, Raising idempotents, Duke Math. J. vol. 21 (1954) pp. 315-322. MR 0062107 (15:928b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 09.3X

Retrieve articles in all journals with MSC: 09.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1956-0078358-3
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society